# SDR SWAA2022031578378

- Difficulty date: February 27, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY =CORROSION ON ATTACH ANGLE FROM INTERCOSTAL TO FWD SHEILD AT BS 768-786 RBL 21 / [01] PRIOR TO REMOVAL;FOUND PAT O HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-OG-0 STEP 9.;[02] REMOVED ANGLE CORRODED FROM INTERCOSTAL TO FWD SHIELD AT BS 768-786 RBL 21;IAW SRM 51-40-02-OG-0.;[03] VERIFIED CORRECTIVE ACTION 1. AND 2.;[04] LOCATED AND DRILLED NEW ACB INTERCOSTAL ATTACH ANGLE BS 768 - BS 786 RBL 21 IAW SRM 51-40-05 AND DWG # 146A8123 ; OK TO INSTALL;[05] VERIFIED LOCATED AND DRILLED NEW ACB INTERCOSTAL ATTACH ANGLE BS 768 - BS 786 RBL 21 IAW SRM 51-40-05 AND DWG # 146A8123. VERIFIED OK TO INSTALL.;[06] INSTALLED NEW ACB INTERCOSTAL ATTACH ANGLE BS 768 - BS 786 RBL 21 IAW SRM 51-40-02 ; DWG #146A8123 AND DWG #146A0081;[07] VERIFIED INSTALLED NEW ACB INTERCOSTAL ATTACH ANGLE BS 768 - BS 786 RBL 21 IAW SRM 51-40-02 ; DWG #146A8123 AND DWG #146A0081.;[08] ADDED PART REQUIREMENT;[09] VERIFIED ALL STEPS COMPLETE.;[10] CHANGED CORROSION LEVEL.
